# SDR YENA2018052100208

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 57,872 hours, 20,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT INOPERATIVE.   PERFORMED EMERGENCY LIGHTS RESET AS REQUIRED IAW AMM 32-20-00. OPS CHECKED GOOD.
